Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a nurse practitioner (NP), concerning a 37 year old female patient with drug hypersensitivity to BACITRACIN, NEOSPORIN who on 11-AUG-2006 at 2:15 pm was vaccinated with the first dose, 0.5ml, IM, of Gardasil (Lot #653650/0702F), and on 11-OCT-2006 at 5:39 pm with the second dose, 0.5ml, IM, of Gardasil (Lot #654540/0800F). Concomitant therapy included FLONASE and IBUPROFEN. The NP stated when the patient called to schedule her third dose of Gardasil, she reported that on 12-AUG-2006 following the first vaccination, she experienced dizziness and had "flu-like symptoms," including nausea, vomiting, diarrhea, arthralgia, myalgia, sleeplessness and fever (specified as "not above 100F"); she recovered on 17-AUG-2006. In addition, on 11-OCT-2006 following her second vaccination, the patient experienced identical events, and recovered on 16-OCT-2006. The NP stated she was "not sure that the patient should receive her third dose of the Gardasil." The patient sought unspecified medical attention. No further information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166